# SDR SWAA2023120519639

- Difficulty date: November 9, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY DOOR SURROUND STRUCTURE FWD SIDE CENTER PLATE ANGLE CRACKED<[01] REMOVED AND REPLACED FWD SIDE CENTER PLATE ANGLE OF FOWARD LEFT ENTRY DOOR SURROUND STRUCTURE STA 312 STR 14 AS PER REF. SRM 51-40-02-0G-0.;[02] RII -- VERIFIED FOWARD ENTRY DOOR SURROUND STRUCTURE FWD SIDE CENTER PLATE ANGLE REPLACEMENT.
